Points de Nash des ensembles sous-analytiques / Wiesław Pawłucki.

Saved in:
Bibliographic Details
Main Author: Pawłucki, Wiesław, 1955- (Author)
Format: eBook
Language:French
Published: Providence, Rhode Island : American Mathematical Society, 1990.
Series:Memoirs of the American Mathematical Society ; no. 425.
Subjects:
Online Access:Click for online access
Description
Item Description:"March 1990, Volume 84, Number 425 (first of 3 numbers)."
Physical Description:1 online resource (86 pages)
Bibliography:Includes bibliographical references.
ISBN:9781470408480
1470408481
ISSN:0065-9266 ;
0065-9266
Language:French.